# SDR CALA2014012000083

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 19,120 hours, 6,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: BACT12AC48
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND WIRE W4142-0511-16 FROM PIN 11 POWER SUPPLY M1676 TO GND GD3788-DL OPEN.  CLEANED SOCKET, REPLACED CORRODED TERMINAL ENDS AT L1209 STATION 608 WL 227 RBL 74 & REPLACED GE767 BULB.  EMERGENCY LIGHTS OPERATIONAL.  CHECKED GOOD IAW AMM 33-51-00-710-801.
